# SDR FDEA2020020610269

- Difficulty date: February 1, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 29,210 hours, 16,477 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: DSB11001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PDIS  678     32-30  9394     01FEB20  MEM  FACT  U  LOGPAGES:3199385  DURING TAKEOFF GEAR RETRACTION WAS INHIBITED AT THE  NEUTRAL POSITION USING POS DET #1. CYCLED TO POS  DET #2 TO NO AVAIL. RECYCLED TO DET POS #1 AGAIN  RESULTING IN SUCCESSFUL GEAR TETRACTION. NO ISSUE  ON EXTENSION DURING LANDING USING POS DET #1.   FACT 04FEB20 01:12   MEM                                                                 REPLACED SENSORS 9GA, 10GA, 11GA, 12GA, 62GB AND                                  63GB. AS OUTLINED IN TSI 32-60/9378. PERFORMED OPS                                TEST OF LANDING GEAR AS OUTLINED IN A300-600 AMM                                  32-00-00-04 STEP 5. ALL TESTS GOOD. NO FAULTS                                     NOTED.
